Skip to main content
placeholder image

Professor Jonathan M. Borwein

Journal Article


Abstract


Publication Date


  • 2016

Citation


  • Marchant, T. R., & Willis, G. A. (2016). Professor Jonathan M. Borwein. Journal of the Australian Mathematical Society, 101(3), 289. doi:10.1017/S1446788716000641

Scopus Eid


  • 2-s2.0-84994741656

Start Page


  • 289

Volume


  • 101

Issue


  • 3

Abstract


Publication Date


  • 2016

Citation


  • Marchant, T. R., & Willis, G. A. (2016). Professor Jonathan M. Borwein. Journal of the Australian Mathematical Society, 101(3), 289. doi:10.1017/S1446788716000641

Scopus Eid


  • 2-s2.0-84994741656

Start Page


  • 289

Volume


  • 101

Issue


  • 3